# SDR SIMA20120914003

- Difficulty date: September 14, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N652RS
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- Aircraft time: 27,768 hours, 25,482 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A1
- Part serial: CAE312725
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4304 THE CREW ABORTED TAKEOFF, LOW SPEED (40 KNOTS) DUE TO VISABLE SMOKE AND OIL SMELL IN COCKPIT.  SMOKE ALSO VISABLE IN CABIN AS REPORTED BY FLIGHT ATTENDANT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  THE AIRCRAFT WAS INSPECTED TO THE EXTENT NECESSARY FOR A FERRY FLIGHT AND FOUND TO BE IN A SAFE CONDITION FOR A FERRY FLIGHT.  ISOLATED SMOKE EVENT TO THE NR 1 ENGINE PER ETN EM-72-034-R4.  REMOVED AND REPLACED THE LEFT  ENGINE IAW W/C 71-000-00 OPC/LEAK CHECK GOOD AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
